sorry, we can't preview this file

...but you can still download ucoefK.pdf
ucoefK.pdf (188.4 kB)

Universal coefficient theorem in triangulated categories

Download (188.4 kB)
journal contribution
posted on 19.05.2008, 13:07 by Teimuraz Pirashvili, Maria Julia Redondo
Universal coefficient theorem in triangulated categories

History

Citation

Algebras and Representation Theory, 2008, 11 (2), pp.107-114

Published in

Algebras and Representation Theory

Publisher

Springer Verlag

Available date

19/05/2008

Notes

This is the author's final draft of the version published as Algebras and Representation Theory, 2008, 11 (2), pp.107-114. This can be accessed via http://www.springerlink.com/content/940566j7w8367388/?p=e8d8879d8f294effb1d44927c19ac926&pi=0

Language

en

Usage metrics

Categories

Keywords

Exports